# SDR DALA2015071904457

- Difficulty date: July 18, 2015
- Submitted: July 19, 2015
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 35,517 hours, 18,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS  KEEP FLASHING ON & OFF.  REPLACED EPSU BATTERY.
